# SDR YENA2024111801487

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 35,340 hours, 11,198 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Abnormal
- Location: Apu Intake Plenu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#861, BOS-SJU. 'DIRTY SOCKS SMELL; PERFORMED TASK CARD 51-28-00-615-003A AND INFO NOTICE 2017-T015K FOUND OIL ON APU INTAKE PLENUM AND FISH SHIPMENT ON FWD CARGO APU WILL BE DEFFERED ACCOMPLISHED DECONTAMINATION LEVEL A PER TSM 05-50-000.'
